# SDR 97FDEA00693

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 730-734
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 730 TO 734 ON STRINGER 28 LT CORRODED.  REMOVED CORROSION, TREATED AND PRIMED STRINGER.  INSTALLED .050 7075T-6 STRAP PER EA 7-5310-29227.
